# SDR AALA200802711

- Difficulty date: October 9, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 25,233 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY SEAT MOUNTED LIGHTS AT SEAT ROW 29D INOPERATIVE.  REPAIRED WIRING AT SEAT ROW 29D FOR EMERGENCY SEAT MOUNTED LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
